# SDR SDR2006002

- Difficulty date: January 4, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR72
- Aircraft serial: 545
- Engine: Pwa PW127
- System (JASC): 3150 · Central Warning
- Part: Fdau
- Part number: ED35E1000301
- Part serial: 246
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN ROUTE, SMELLED ELECTRICAL SMOKE BUT NO FIRE WAS NOTED.  NOTED TORQUE INDICATOR BUGS OUT OF POSITION.  RESETTED TORQUE INDICATOR CIRCUIT BREAKER AND SMELL BEGAN TO DECREASE.  REPLACED FLIGHT DATA ACQUISITION UNIT (FDAU).  NO FURTHER DISCREPANCY NOTED.  (K)
